# SDR C2XA05CL020

- Difficulty date: April 13, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 9,263 hours, 9,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EXIT ROW EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING TESTING.  MAINTENANCE REPLACED THE  EXIT SIGN AND OPERATIONAL TESTS WERE GOOD.
